# SDR FDEA202004170755

- Difficulty date: April 17, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 5,861 hours, 2,488 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL WHILE PULLING INTO GATE. SOURCE  UNDETERMINED. ODOR WENT AWAY AFTER SHUTDOWN.  SIMILAR TO A SMOLDERING ODOR POSSIBLE.   RAN BOTH ENGINES AND PACK AND APU REF 767 JRH  JRHFX1, COULD NOT DUPLICATE ODOR OR SMELL, BUMPED  ENGINES UP AND TURNED PACKES ON AND OFF AND  NOTHING. A/C OK FOR SERVICE
